# SDR USAA020408

- Difficulty date: October 20, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 48,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED .5 INCH, STATION 807-S9L.  DAMAGE CUT OUT AND INSTALLED DOUBLERS PER TYPICAL REPAIR 53-10-20.  (M)
